HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A DETERMINISTIC GAME INTERPRETATION FOR FULLY NONLINEAR PARABOLIC EQUATIONS WITH DYNAMIC BOUNDARY CONDITIONS

Files in This Item:
DeterministicGame.pdf416.02 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/87676

Title: A DETERMINISTIC GAME INTERPRETATION FOR FULLY NONLINEAR PARABOLIC EQUATIONS WITH DYNAMIC BOUNDARY CONDITIONS
Authors: HAMAMUKI, NAO Browse this author
LIU, QING Browse this author
Issue Date: 19-Mar-2019
Publisher: Department of Mathematics, Hokkaido University
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1123
Start Page: 1
End Page: 42
Abstract: This paper is devoted to deterministic discrete game-theoretic interpretations for fully nonlinear parabolic and elliptic equations with nonlinear dynamic boundary conditions. It is known that the classical Neumann boundary condition for general parabolic or elliptic equations can be generated by including reflections on the boundary to the interior optimal control or game interpretations. We study a dynamic version of such type of boundary problems, generalizing the discrete game-theoretic approach proposed by Kohn-Serfaty (2006, 2010) for Cauchy problems and later developed by Giga-Liu (2009) and Daniel (2013) for Neumann type boundary problems.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/73100
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University